MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1024/0369-8394.94.36.1397

Медицинская библиотека · Praxis · 2005

[Amiodarone-induced thyrotoxicosis: a diagnostic and therapeutic challenge].

Schuetz Ph, Eriksson U, Christ-Crain M, Zulewski H, Miller B

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Amiodaron is a widely used antiarrhytmic drug in a number of cardiac conditions. The most common side effects affect the thyroid gland (14-18% of treated patients) resulting in hypothyroidism or hyperthyroidism. We describe a complex case of amiodaron-induced thyrotoxicosis (AIT) and discuss the pathogenesis of the different subtypes (AIT I, II and mixed forms) and the diagnostic and therapeutic challenges in such patients.

Для цитирования: Schuetz Ph, Eriksson U, Christ-Crain M, Zulewski H, Miller B. [Amiodarone-induced thyrotoxicosis: a diagnostic and therapeutic challenge].. Praxis. 2005. DOI: 10.1024/0369-8394.94.36.1397.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.